MAUDE Adverse Event Report: QIDONG FARJOY MEDICAL MATERIAL CO LTD CVS HEALTH; WATERPROOF TRANSPARENT DRESSINGS

QIDONG FARJOY MEDICAL MATERIAL CO LTD CVS HEALTH; WATERPROOF TRANSPARENT DRESSINGS
Model Number UPC#050428378533
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 11/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As of 11/25/2025 manufacturer evaluated retained samples of the same lot reported with no defects noted.In addition, aso reviewed records of biocompatibility tests.Refer to section b.6 of this report for further details.
 
Event or Problem Description
On the initial report received on (b)(6) 2025, the consumer stated that the bandage fell off and the adhesive remained stuck on her skin.The adhesive has not come off her skin for the past 4-6 weeks.Her skin looks shiny and red.On (b)(6) 2025, the consumer reported during a phone call that she had gone to the doctor because her skin remained red and shiny.The doctor prescribed antibiotics and referred her to a wound specialist.
 
Additional Manufacturer Narrative
As of 11/25/2025, manufacturer evaluated retained samples of the same lot reported with no defects noted.In addition, aso reviewed records of biocompatibility tests.Refer to section b.6 of this report for further details.As of 12/22/2025, unused returned product was submitted to the lab for testing with no defects noted.The following sections were updated: b5, b6, g6, and h6.
 
Event or Problem Description
On the initial report received on october 10, 2025, the consumer stated that the bandage fell off and the adhesive remained stuck on her skin.The adhesive has not come off her skin for the past 4-6 weeks.Her skin looks shiny and red.On november 03, 2025, the consumer reported during a phone call that she had gone to the doctor because her skin remained red and shiny.The doctor prescribed antibiotics and referred her to a wound specialist.On the completed cir received from the consumer on december 1, 2025, the consumer stated that she applied the bandage to her leg and, when she removed it, the adhesive adhered to her leg.Her skin was red and shiny.The doctor ordered 10 days of antibiotics and recommended the consumer to see a wound specialist.Consumer stated that the symptoms did not correct after she stopped using the product.

Brand Name
CVS HEALTH
Common Device Name
WATERPROOF TRANSPARENT DRESSINGS
Manufacturer (Section D)
QIDONG FARJOY MEDICAL MATERIAL CO LTD
no 1858 nanyuan west rd
economic development zone
qidong city, jiangsu 22620 0
CH  226200
Manufacturer (Section G)
ASO LLC
300 sarasota center blvd.
sarasota FL 34240
Manufacturer Contact
300 sarasota center blvd.
9413790300
MDR Report Key23657140
Report Number1038758-2025-00031
Device Sequence Number4824698
Product Code KGX
UDI-Device Identifier00050428378533
UDI-Public00050428378533
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberUPC#050428378533
Device Catalogue Number894077
Device Lot Number3385-20230219
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2025
Supplement Date Received by Manufacturer11/03/2025
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale